English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On solutions of the Schlesinger equations in terms of theta-functions

Kitaev, A. V., & Korotkin, D. A. (1998). On solutions of the Schlesinger equations in terms of theta-functions. International Mathematics Research Notices, 17, 877-905.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-59EB-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-59EC-1
Genre: Journal Article

Files

show Files
hide Files
:
206316.pdf (Publisher version), 423KB
Name:
206316.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Kitaev, A. V., Author
Korotkin, D. A.1, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show

Details

show
hide
Language(s):
 Dates: 1998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 206316
Other: 5234
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Mathematics Research Notices
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 17 Sequence Number: - Start / End Page: 877 - 905 Identifier: -